Title: Positively curved minimal submanifolds
Authors: Ros, Antonio ×
Verheyen, Paul
Verstraelen, Pol #
Issue Date: 1985
Publisher: Springer-Verlag
Series Title: Lecture Notes in Mathematics vol:1156 pages:280-295
ISSN: 0075-8434
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
Centre for Research Methodology, FEB, Campus Carolus Antwerp
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science